Soumya Das
Soumya Das
Associate Professor, Indian Institute of Science
Verified email at iisc.ac.in - Homepage
Title
Cited by
Cited by
Year
Nonvanishing of Koecher–Maass series attached to Siegel cusp forms
S Das, W Kohnen
Advances in Mathematics 281, 624-669, 2015
112015
Characterization of Siegel cusp forms by the growth of their Fourier coefficients
S Böcherer, S Das
Mathematische Annalen 359 (1), 169-188, 2014
112014
Distinguishing Hermitian cusp forms of degree 2 by a certain subset of all Fourier coefficients
P Anamby, S Das
Publicacions Matemàtiques 63 (1), 307-341, 2019
102019
L∞ norms of holomorphic modular forms in the case of compact quotient
S Das, J Sengupta
Forum Mathematicum 27 (4), 1987-2001, 2015
102015
On a convolution series attached to a Siegel Hecke cusp form of degree 2
S Das, W Kohnen, J Sengupta
The Ramanujan Journal 33 (3), 367-378, 2014
102014
Gaps between nonzero Fourier coefficients of cusp forms
S Das, S Ganguly
Proceedings of the American Mathematical Society 142 (11), 3747-3755, 2014
82014
On fundamental Fourier coefficients of Siegel modular forms
S Bocherer, S Das
arXiv preprint arXiv:1810.00762, 2018
72018
Simultaneous nonvanishing of Dirichlet -functions and twists of Hecke-Maass L-functions
S Das, R Khan
arXiv preprint arXiv:1411.4545, 2014
72014
Some aspects of Hermitian Jacobi forms
S Das
Archiv der Mathematik 95 (5), 423-437, 2010
72010
Omega results for Fourier coefficients of half-integral weight and Siegel modular forms
S Das
International conference on number theory, 59-72, 2018
62018
On the natural densities of eigenvalues of a Siegel cusp form of degree 2
S Das
International Journal of Number Theory 9 (01), 9-15, 2013
62013
Nonvanishing of Jacobi Poincaré series
S Das
Journal of the Australian Mathematical Society 89 (02), 165-179, 2010
62010
On sign changes of eigenvalues of Siegel cusp forms of genus 2 in prime powers
S Das, W Kohnen
Acta Arith 183 (2), 167-172, 2018
52018
Nonvanishing of Siegel–Poincaré series II
S Das, W Kohnen, J Sengupta
Acta Arithmetica 156, 75-81, 2012
52012
Cuspidality and the growth of Fourier coefficients of modular forms
S Böcherer, S Das
Journal für die reine und angewandte Mathematik 2018 (741), 161-178, 2018
42018
An Omega-result for Saito-Kurokawa lifts
S Das, J Sengupta
Proceedings of the American Mathematical Society, 761-764, 2014
42014
Nonvanishing of Siegel Poincaré series
S Das, J Sengupta
Mathematische Zeitschrift, 1-15, 2011
42011
Note on Hermitian Jacobi forms
S Das
Tsukuba Journal of Mathematics 34 (1), 59-78, 2010
42010
The third moment of symmetric square L-functions
S Das, R Khan
The Quarterly Journal of Mathematics 69 (3), 1063-1087, 2018
32018
Sturm-Like Bound for Square-Free Fourier Coefficients
P Anamby, S Das
L-Functions and Automorphic Forms, 1-7, 2017
32017
The system can't perform the operation now. Try again later.
Articles 1–20